# SDR SWAA2024071689682

- Difficulty date: May 24, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 59,511 hours, 35,990 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS344 TO BS 360 AND BL 0 FWD GALLEY AND LAV 2024-345505<[01] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS344 TO BS 360 AND BL 0 FWD GALLEY AND LAV IAW B737-700 SRM 51-10-02-0G-0; 51-40-02-0G AND DWG 147A7221 SHEET 24 REV- SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS344 TO BS 360 AND BL 0 FWD GALLEY AND LAV IAW B737-700 SRM 51-10-02-0G-0; 51-40-02-0G AND DWG 147A7221 SHEET 24 REV- SEE INDIVIDUAL SIGN OFF BELOW.
